ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Adderall
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adderall (four amphetamine salts)

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 03-20-17, 03:03 PM
UnanimousUser UnanimousUser is offline
Newbie
 

Join Date: Mar 2017
Location: Amarillo
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
UnanimousUser is on a distinguished road
Unhappy Adderall has caused some scary side effects!

Sorry for the length. So I have been taking adderall for about seven months now. Up until this past month I've never had adverse effects like mania, erectile dysfunction, jitters, flushed face and red patches on my arms (likely rashes), and paradoxical effects. I will note that recently my sleep schedule has been unhealthy, last night I slept for a total of 16 hours and was a awake for two days prior that. I would surmise that the sleep deprivation be cause for these unwanted affects, but the mania and erectile dysfunction occurred when I was completely healthy. I was convinced I had bipolar, because i have never experienced mania/hypomania before.

I have had a few people tell me it was most likely amphetamine psychosis. The only reason I'm convinced it wasn't psychosis is because I have been there. In December of last year I was getting caught up with the wrong people and ended up giving in and used street speed. I ended up staying up for about a week and then I lost my marbles and went full blown psychosis. Scariest thing to ever happen to me. The way I would describe mania/hypomania extreme euphoria, thoughts going 100mph, inability to stop talking, erratic ideas, and insomnia even if i didn't redose. Fortunatly the mania hasn't made a return in about a week.

But my adderall is absolutely useless, so today I decided to double my dose and take 40mg of ER. Obviously that was not a brilliant idea, today I'm feeling paradoxical effects, swelling in my face (looks like I'm bloating), flushed face, what looks like rashes on my arms, loss of coordination. At this point I'm content with stopping of this medication. I know the first option should be to call the doc but the doc here in town is just a pill mill and has no knowledge of any medications he prescribes. I feel like other ADD/ADHD individuals may be able to help me understand my situation.
Reply With Quote
 

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall's side effects as a function of electrolyte imbalance - Undervalued? OntheFence Adderall 61 12-06-17 09:33 AM
Adderall side effect question sywi Adderall 110 10-21-16 01:43 PM
Thyroid test to rule out bipolar? texas mom Bipolar 12 08-29-14 10:44 PM
How intense do the side effects have to be before you switch? Thomasz General Medication Discussion 6 09-15-11 07:50 PM
Adderall side effects JamieJo88 Adderall 2 10-05-04 06:46 PM


All times are GMT -4. The time now is 04:04 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums